# SDR CA031128007

- Difficulty date: November 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 37,868 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring
- Part number: 104451
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, FOUND RT SPRING ASSY ON THE LT GEAR WHICH THE PROX. SWITCH IS CONNECTED TO, BROKEN.  THE BRAKE WAS NOT ON A LUG, IT WAS RIGHT IN THE COILS. THIS SPRING WAS INSTALLED ON A PRE MOD STAB STAY ASSY. PRE S/B 8-32-148, OR DHC8-32-86.THIS CAUSED THE PROX SENSOR TO SEE A NEAR/FAR CONDITION INTERMITTENTLY.  THIS CAUSED THE GEAR LIGHT TO CYCLE BETWEEN GREEN AND RED.  RECTIFICATION: MLG SIDE STAY REMOVED AND SPRING ASSY REPLACED.  OPERATION CHECKED SERVICEABLE.
